Log In Sign Up

Clomid


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 6th, 2007, 06:27 AM
AprilBaby08's Avatar Super Mommy
Join Date: Nov 2006
Location: Arlington, Texas
Posts: 836
Ok, so my dr prescribed Clomid and told me to take it cd 5-9. Well AF came this past Thurs, so that means I would be due to start Clomid this coming Monday.
The problem is, I have heard that Clomid causes side effects. I would really prefer to start Clomid on the wekend instead of Monday because of the risk of becoming sick at work.
I teach kinder, and believe me, in a room with 21 5-year olds is the last place you want to be if you're having headaches and hot flashes.
So I was thinking, what if I started Clomid a day or two early? Would that upset anything? Does it really matter? I've read on different sites that you can take Clomid on CD 3-7, 4-8 or 5-9, depending on dr.'s preference. There doesn't seem to be any medical reason for which CD you should begin Clomid on.
I wanted to ask my dr, but her office was closed by the time I got off work yesterday, and she doesn't return non-emergency calls when the office is closed.
Any thoughts, comments, suggestions? Is what I'm thinking about doing a no-no??
__________________
Jun 06-Dec 06: TTC au naturale. OPK's, BBT's, Ovulex, Vitex= No O.
Dec 06: Official PCOS dx. Duhh!!
Jan 07: Provera, 50 mg Clomid = No O.
Feb-Mar 07: 100 mg Clomid= Late O, but BFN.
Apr 07: 100 mg Clomid + Met 1000mg = Late O, but BFN.
May 07: 150 mg Clomid + Met 1000mg = No O.
July 07: 150 mg Clomid + Met 1000mg = No O.
Aug 07: 200 mg Clomid= No O.
Sep 07- Nov 07: On a TTC Break.
Dec 07: Gonal-f and IUI cycle = BFN
March 08: Waiting to start IVF, but O'd on my own after weight loss!!!!
April 08: TTC with clomid 100 mg= BFN....but happy I o'd again!!!
June 08: Consult with RE to start Gonal-F and IUI cycle.
July 08; Gonal-f and IUI cycle=Cancelled. Too many follies. E2 too high.

<div align="center">


</div>
Reply With Quote
  #2  
January 6th, 2007, 06:32 AM
MummyTo2Boys&1Girl's Avatar Loving my baby boy
Join Date: Aug 2006
Location: Huddersfield, UK
Posts: 37,487
Hi I am currently taking my 4th round of clomid and I take it on CD 2-6. I know there are lots of ladies on here that take clomid on different days but I would deffo ask DR before you change the days of taking it.

My 1st round of Clomid 100mg, the side effects were not too bad, it was on my 2nd round 150mg that I started getting the side effects.

What dosage are you taking??
__________________


Jack Anthony Richard White








Reply With Quote
  #3  
January 6th, 2007, 06:37 AM
AprilBaby08's Avatar Super Mommy
Join Date: Nov 2006
Location: Arlington, Texas
Posts: 836
I know! See that's what makes me nervous. I'm the type to do everything exactly the way the dr tells me to. However, I can't ask my dr until Monday, and by then of course it will be too late.
She started me on 50 mg. So no side effects for you on low doses, huh? That gives me hope!
__________________
Jun 06-Dec 06: TTC au naturale. OPK's, BBT's, Ovulex, Vitex= No O.
Dec 06: Official PCOS dx. Duhh!!
Jan 07: Provera, 50 mg Clomid = No O.
Feb-Mar 07: 100 mg Clomid= Late O, but BFN.
Apr 07: 100 mg Clomid + Met 1000mg = Late O, but BFN.
May 07: 150 mg Clomid + Met 1000mg = No O.
July 07: 150 mg Clomid + Met 1000mg = No O.
Aug 07: 200 mg Clomid= No O.
Sep 07- Nov 07: On a TTC Break.
Dec 07: Gonal-f and IUI cycle = BFN
March 08: Waiting to start IVF, but O'd on my own after weight loss!!!!
April 08: TTC with clomid 100 mg= BFN....but happy I o'd again!!!
June 08: Consult with RE to start Gonal-F and IUI cycle.
July 08; Gonal-f and IUI cycle=Cancelled. Too many follies. E2 too high.

<div align="center">


</div>
Reply With Quote
  #4  
January 6th, 2007, 07:44 AM
mommaW's Avatar Veteran
Join Date: Oct 2006
Posts: 246
Wish I could help. I start my first round today...
__________________
Reply With Quote
  #5  
January 6th, 2007, 08:23 AM
Platinum Supermommy
Join Date: Oct 2005
Location: Ontario, Canada
Posts: 18,680
If you're concerned about s/e's try taking it at night before you go to bed. I did that and had no symptoms, whatsoever! I took 50mg from CD3-7. So if you're leary about starting on another day, try the night trick. I even do that with my vitimins since they make me gage. I take them at night too, and I'm okay.

Good luck!!!!
__________________
Thank you Claire1977 for my adorable siggy
For the special little one in your life!
Reply With Quote
  #6  
January 6th, 2007, 12:28 PM
alexa's Avatar Mega Super Mommy
Join Date: Jan 2006
Location: Las Vegas
Posts: 2,582
I would follow your doctors recommendations. Usually taking it early produces more follicles, whereas taking it later produces fewer but more mature follicles. So it can depend on your trouble as to what cycle days your doctor wants you to take it. I agree that you should take it at night to help lessen any side effects. Some people have them and some have none at all. It can also vary from cycle to cycle.

My first cycle I took it in the am and the s/e were a bit worse that cycle. I took it days 5 through 9 and had headaches from day 6 through about day 11 or 12. However, that was really the worst side effect and tylenol did help. The other two cycles I had very few to no side effects and I took it at night, before bed those cycles. I felt a little fuzzy headed and a bit more tired than usual, but nothing unbearable or making me feel like I couldn't go on with my daily life.
__________________

Reply With Quote
  #7  
January 6th, 2007, 03:47 PM
AprilBaby08's Avatar Super Mommy
Join Date: Nov 2006
Location: Arlington, Texas
Posts: 836
Thanks for the responses! My dr didn't suggest taking it at night, and this is the first time that this has been suggested to me. I think that's a WONDERFUL idea.
Dilemma solved!
You girls are great.
__________________
Jun 06-Dec 06: TTC au naturale. OPK's, BBT's, Ovulex, Vitex= No O.
Dec 06: Official PCOS dx. Duhh!!
Jan 07: Provera, 50 mg Clomid = No O.
Feb-Mar 07: 100 mg Clomid= Late O, but BFN.
Apr 07: 100 mg Clomid + Met 1000mg = Late O, but BFN.
May 07: 150 mg Clomid + Met 1000mg = No O.
July 07: 150 mg Clomid + Met 1000mg = No O.
Aug 07: 200 mg Clomid= No O.
Sep 07- Nov 07: On a TTC Break.
Dec 07: Gonal-f and IUI cycle = BFN
March 08: Waiting to start IVF, but O'd on my own after weight loss!!!!
April 08: TTC with clomid 100 mg= BFN....but happy I o'd again!!!
June 08: Consult with RE to start Gonal-F and IUI cycle.
July 08; Gonal-f and IUI cycle=Cancelled. Too many follies. E2 too high.

<div align="center">


</div>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:01 PM.